# SDR QXEA2009112300980

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 282 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND INBD SIDE OF STR 26L ABOVE FS 282.00.  BLENDED OUT CORROSION IAW SRM 51-21-06-001-001-A01, REMAINING MATERIAL THICKNESS FOUND TO BE OUT OF LIMITS IAW SRM 53-21-03-101-002-A01. SENT TO MFG FOR REO.  PERFORMED ECI ON STR 26L, NO CRACKS FOUND IAW NDTM 51-20-006. PERFORMED LPI ON CUTLINE ON NEW STR 26L, IAW LPI NDTM 51-20-008. PREPARED NEW STRINGER FOR INSTALL, INSTALLED NEW STR 26L IAW SRM 51-42-06-001-001-A01 PRIMED AND PAINTED IAW SRM 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  COMPLETED REPAIR IAW REO 670-53-21-514. TOPCOATED AND APPLIED CORROSION INHIBITING COMPOUND IAW 51-25-00-001-001-A01 AND 51-21-11-001-001-A01.
